# SDR R61A201405090657

- Difficulty date: May 9, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N127HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000206
- Aircraft time: 16,887 hours, 13,315 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062334002
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  TWO RT STABILIZER L/E RIBS CRACKED.  MX CUT OUT CRACKS IN RIBS IAW ETD 2014-170-039169 AND FABRICATED DOUBLERS, FILLERS AND INSTALLED IAW ETD-2014-170-039169.
